American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 184 found      Go to page: 1 2 3 4 > >>

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] T. Tonev. Spectral conditions for almost composition operators between algebras of functions. Proc. Amer. Math. Soc. 142 (2014) 2721-2732.
Abstract, references, and article information   
View Article: PDF

[3] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information   
View Article: PDF

[4] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information   
View Article: PDF

[5] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[6] J. W. D. Mason. An inductive proof of the Feinstein-Heath Swiss cheese “Classicalisation” theorem. Proc. Amer. Math. Soc. 138 (2010) 4423-4432. MR 2680066.
Abstract, references, and article information   
View Article: PDF

[7] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information   
View Article: PDF

[8] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF

[9] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information   
View Article: PDF

[10] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF

[11] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF

[12] Jesús Araujo. Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009) 171-178. MR 2439438.
Abstract, references, and article information   
View Article: PDF

[13] H. G. Dales and J. F. Feinstein. Banach function algebras with dense invertible group. Proc. Amer. Math. Soc. 136 (2008) 1295-1304. MR 2367103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aaron Luttman and Thomas Tonev. Uniform algebra isomorphisms and peripheral multiplicativity. Proc. Amer. Math. Soc. 135 (2007) 3589-3598. MR 2336574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Jiménez-Vargas. Linear bijections preserving the Hölder seminorm. Proc. Amer. Math. Soc. 135 (2007) 2539-2547. MR 2302574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Brodskiy, J. Dydak, A. Karasev and K. Kawamura. Root closed function algebras on compacta of large dimension. Proc. Amer. Math. Soc. 135 (2007) 587-596. MR 2255306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. F. Feinstein and T. J. Oliver. Extensions of endomorphisms of $C(X)$. Proc. Amer. Math. Soc. 135 (2007) 109-117. MR 2280180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Osamu Hatori, Takeshi Miura and Hiroyuki Takagi. Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties. Proc. Amer. Math. Soc. 134 (2006) 2923-2930. MR 2231616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Janko Marovt. Multiplicative bijections of $\mathcal{C(X},I\mathcal{)}$. Proc. Amer. Math. Soc. 134 (2006) 1065-1075. MR 2196040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Z. Ercan and S. Onal. A remark on the homomorphism on $C(X)$. Proc. Amer. Math. Soc. 133 (2005) 3609-3611. MR 2163596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. G. Dales and A. T.-M. Lau. The second duals of Beurling algebras. Memoirs of the AMS 177 (2005) MR 2155972.
Book volume table of contents   

[27] Pamela Gorkin and Raymond Mortini. Norms and essential norms of linear combinations of endomorphisms. Trans. Amer. Math. Soc. 358 (2006) 553-571. MR 2177030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. Behrouzi and H. Mahyar. Compact homomorphisms of URM algebras. Proc. Amer. Math. Soc. 133 (2005) 1205-1212. MR 2117223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. V. Rao and A. K. Roy. Multiplicatively spectrum-preserving maps of function algebras. Proc. Amer. Math. Soc. 133 (2005) 1135-1142. MR 2117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 184 found      Go to page: 1 2 3 4 > >>